MathSciNet Relay Station
MathSciNet bibliographic data
MR274661 (43 #423) 22.65
Milnes, Paul Identities of group algebras. Proc. Amer. Math. Soc. 29 1971 421–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement